On the Closedness of the Sum of Closed Convex Cones in Reflexive Banach Spaces
Journal of convex analysis, Tome 14 (2007) no. 1, pp. 99-102
Cet article a éte moissonné depuis la source Heldermann Verlag
We establish a sufficient condition for the sum of two closed convex cones K and L of a reflexive Banach space to be closed.
@article{JCA_2007_14_1_JCA_2007_14_1_a6,
author = {E. Beutner},
title = {On the {Closedness} of the {Sum} of {Closed} {Convex} {Cones} in {Reflexive} {Banach} {Spaces}},
journal = {Journal of convex analysis},
pages = {99--102},
year = {2007},
volume = {14},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2007_14_1_JCA_2007_14_1_a6/}
}
E. Beutner. On the Closedness of the Sum of Closed Convex Cones in Reflexive Banach Spaces. Journal of convex analysis, Tome 14 (2007) no. 1, pp. 99-102. http://geodesic.mathdoc.fr/item/JCA_2007_14_1_JCA_2007_14_1_a6/